# SDR SWIA201540805

- Difficulty date: March 1, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 22,804 hours, 16,330 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED AND OVERSIZED HOLE THROUGH ENTIRE STACK-UP OF FLOOR STRUCTURE UNDER FWD CARGO PANEL NR 151DLC.  C-CHECK, RO: 03/09/2015, R & R CEILING STRAP, PN SH670-33322-23, PLATE PN SH670-33375-1 AND FITTING, PN SH670-33675-7 AT FS565.00 IAW SRM.
